# SDR R7MR34355

- Difficulty date: September 14, 2001
- Submitted: January 25, 2002
- Operation: Air carrier
- Aircraft: N397LG
- Make and model: Snias AS350B3
- Aircraft serial: 3268
- Engine: Tmeca ARRIEL2B
- System (JASC): 2842 · Fuel Quantity Sensor
- Part: Pressure Switch
- Part number: 9550171990
- Part serial: 708
- Condition: Failed
- Location: Fuel Sys
- Part time: 501 hours
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

LOW FUEL PRESSURE SWITCH, UNIT INOPERATIVE.  FAILED TEST.  REPLACED WITH NEW UNIT, CORRECTED PROBLEM.
